# SDR 03FDEA00722

- Difficulty date: April 30, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11
- Aircraft serial: 48402
- Aircraft time: 40,937 hours, 9,947 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, FOUND OUTBOARD FLAP, OUTBOARD HINGE WING SIDE LINK ATTACHMENT HOLE LOCATION QTY 2 EACH CORRODED.  REPAIR CARRIED OUT AS PER FEDEX EA 1-5750-69243 WINGS - TRAILING EDGE   & TRAILING EDGE DEVICES - LH & RH OUTBD FLAP OUTBD HINGE BRACKET REPAIRS.
